# SDR TWAA0000302

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64346
- Make and model: Boeing 727231
- Aircraft serial: 21633
- Engine: Pwa JT8D9
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 6522441
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NUMBER 3 ENGINE FIRE WARNING SOUNDED DURING FLIGHT.  ENGINE WAS SHUT DOWN AND FIRE WARNING STOPPED.  REPLACED 13TH STAGE AIR DUCT AND THE SUBSEQUENTLY DAMAGED EIGHTH STAGE MANIFOLD AND ENGINE COWLING. CHECK-C 9-8-99 MCI.
